Gromoll, Detlef; Grove, Karsten
A generalization of Berger's rigidity theorem for positively curved manifolds
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 20 (1987) no. 2 , p. 227-239
Zbl 0626.53032 | MR 88k:53062 | 1 citation dans Numdam
doi : 10.24033/asens.1530
URL stable : http://www.numdam.org/item?id=ASENS_1987_4_20_2_227_0

Bibliographie

[BB] L. Bérard Bergery, Quelques exemples de variétés Riemanniennes où toutes les géodésiques issues d'un point sont fermées et des même longueur, suivis de quelques résultats sur leur topologie (Ann. Inst. Fourier, Vol. 27, 1977, pp. 231-249). Numdam | MR 55 #9124 | Zbl 0309.53038

[Be] A. L. Besse, Manifolds All of Whose Geodesics Are Closed (Ergebnisse der Math. und ihrer Grenzgebiete, Vol. 93, Springer-Verlag, 1978). MR 80c:53044 | Zbl 0387.53010

[B] W. Browder, Higher Torsion in H-spaces (Trans. Amer. Math. Soc., Vol. 108, 1963, pp. 353-375). MR 27 #5260 | Zbl 0114.14404

[CE] J. Cheeger and D. G. Ebin, Comparison Theorems in Riemannian Geometry, (North Holland Mathematical Library, Vol. 9, 1975). MR 56 #16538 | Zbl 0309.53035

[CG1] J. Cheeger and D. Gromoll, On the Lower Bound for the Injectivity Radius of 1/4-Pinched Manifolds (J. Differential Geometry, Vol. 15, 1980, pp. 437-442). MR 83g:53035 | Zbl 0468.53035

[CG2] J. Cheeger and D. Gromoll, On the structure of Complete Manifolds of Nonnegative Curvature (Ann. of Math., Vol. 96, 1972, pp. 413-443). MR 46 #8121 | Zbl 0246.53049

[GG1] D. Gromoll and K. Grove, Rigidity of Positively Curved Manifolds with Large Diameter (Seminar of Differential Geometry, Ann. of Math. Studies, Vol. 102, 1982, pp. 203-207). Zbl 0496.53028

[GG2] D. Gromoll and K. Grove, One-Dimensional Metric Foliations in Constant Curvature Spaces (Differential Geometry and Complex Analysis, H. E. Rauch memorial volume, Springer-Verlag, 1985, pp. 165-167). MR 86b:53026 | Zbl 0566.53035

[GG3] D. Gromoll and K. Grove, The Low Dimensional Metric Foliations of Euclidian Spheres (J. Differential Geometry, to appear). Zbl 0683.53030

[GKM] D. Gromoll, W. Klingenberg and W. Meyer, Riemannsche Geometrie im Grossen (Lecture Notes in Mathematics, No. 55, Springer Verlag, second edition, 1975). MR 51 #1651 | Zbl 0293.53001

[G] M. Gromov, Curvature, Diameter and Betti Numbers (Comment. Math. Helv., Vol. 56, 1981, pp. 179-195). MR 82k:53062 | Zbl 0467.53021

[GS] K. Grove and K. Shiohama, A Generalized Sphere Theorem (Ann. of Math., Vol. 106, 1977, pp. 201-211). Differential Geometry, to appear). MR 58 #18268 | Zbl 0341.53029

[GKM] D. Gromoll, W. Klingenberg and W. Meyer, Riemannsche Geometrie im Grossen (Lecture Notes in Mathematics, No. 55, Springer Verlag, second edition, 1975). MR 51 #1651 | Zbl 0293.53001

[G] M. Gromov, Curvature, Diameter and Betti Numbers (Comment. Math. Helv., Vol. 56, 1981, pp. 179-195). MR 82k:53062 | Zbl 0467.53021

[GS] K. Grove and K. Shiohama, A Generalized Sphere Theorem (Ann. of Math., Vol. 106, 1977, pp. 201-211). MR 58 #18268 | Zbl 0341.53029

[KS] W. Klingenberg and T. Sakai, Injectivity Radius Estimate for 1/4-Pinched Manifolds (Archiv der Math., Vol. 39, 1980, pp. 371-376). MR 82c:53030 | Zbl 0424.53020

[P] A. Poor, Some Results for Nonnegatively Curved Manifolds (J. Differential Geometry, Vol. 9, 1974, pp. 583-600). MR 51 #11351 | Zbl 0292.53037

[Sa] T. Sakai, On the Diameter of Some Riemannian Manifolds (Archiv der Math., Vol. 30, 1978, pp. 427-434). MR 81k:53040 | Zbl 0388.53010

[SS] T. Sakai and K. Shiohama, On the Structure of Positively Curved Manifolds with Certain Diameter (Math. Z., Vol. 127, 1972, pp. 75-82). MR 47 #987 | Zbl 0252.53037

[S] K. Shiohama, Topology of Positively Curved Manifolds with a Certain Diameter (Minimal submanifolds and Geodesics, Kaigai Publ., 1978, pp. 217-228). MR 81g:53030 | Zbl 0453.53033

[Wa] R. Walter, On the Metric Projection Onto Convex Sets in Riemannian Spaces (Archiv der Math., Vol. 25, 1974, pp. 91-98). MR 53 #1490 | Zbl 0311.53054

[W] J. A. Wolf, Spaces of Constant Curvature, second edition 1972, Publish or Perish. MR 49 #7957 | Zbl 0281.53034